# SDR 0600233230

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 42,798 hours, 19,159 cycles
- Engine: Cfmint CFM565A1
- Engine time: 38,228 hours, 16,849 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB ENG NR 2 FIRE LOOP B MSG ENUNCIATED FOLLOWED BY ENGINE NR 2 FIRE WARNING AT 7000 FT.  FLIGHT CREW SHUTDOWN ENGINE NR 2 AND RETURNED TO DEPARTURE AIRPORT.  ENGINE FIRE BOTTLES WERE NOT DISCHARGED.  MAINTENANCE FOUND HOT AIR LEAK AT THE HPTCC VALVE MOUNTING FLANGE.
